Skip menu

Andrzej Mróz - homepage

[Faculty's logo]

Main publications

  1. Coxeter energy of graphs, Linear Algebra and its Applications 506 (2016), 279-307. (doi).
  2. Congruences of edge-bipartite graphs with applications to Grothendieck group recognition II.
    Coxeter type study
    , Fundamenta Informaticae 146 (2016), 145-177. (doi).
  3. Congruences of edge-bipartite graphs with applications to Grothendieck group recognition I.
    Inflation algorithm revisited
    , Fundamenta Informaticae 146 (2016), 121-144. (doi).
  4. Periodicity in bilinear lattices and the Coxeter formalism, Linear Algebra and its Applications 493 (2016), 227-260. (doi). Joint work with J.A. de la Peña.
  5. Tubes in derived categories and cyclotomic factors of the Coxeter polynomial of an algebra, Journal of Algebra 420 (2014) 242-260. (doi). Joint work with J.A. de la Peña.
  6. Combinatorial algorithms for computing degenerations of modules of finite dimension, Fundamenta Informaticae 132 (2014) 519-532. Joint work with G. Zwara.
  7. An algorithm for the construction of parametrizing bimodules for homogeneous modules over tubular canonical algebras, Algebras and Representation Theory (2014) 17:357-405. (doi). Joint work with P. Dowbor and H. Meltzer.
  8. On the normal forms of modules with respect to parametrizing bimodules, Journal of Algebra 402 (2014) 219-257. Joint work with P. Dowbor.
  9. Parametrizations for integral slope homogeneous modules over tubular canonical algebras, Algebras and Representation Theory (2014) 17:321-356. (doi). Joint work with P. Dowbor and H. Meltzer.
  10. On the computational complexity of Bongartz's algorithm, Fundamenta Informaticae 123 (2013) 317-329.
  11. Tree matrices and a matrix reduction algorithm of Belitskii, Fundamenta Informaticae 118 (2012) 253-279. Joint work with M. Grzecza and S. Kasjan.
  12. On the multiplicity problem and the isomorphism problem for the four subspace algebra, Communications in Algebra, 40:6 (2012), 2005-2036. (doi).
  13. An algorithm for the construction of exceptional modules over tubular canonical algebras, Journal of Algebra 323 (2010) 2710-2734. Joint work with P. Dowbor and H. Meltzer.
  14. On a separation of orbits in the module variety for string special biserial algebras, Journal of Pure and Applied Algebra 213 (2009) 1804-1815. Joint work with P. Dowbor.
  15. On a separation of orbits in the module variety for domestic canonical algebras, Colloquium Math., 111 (2008), 283-295. Joint work with P. Dowbor. (PDF 239kB).
  16. The multiplicity problem for indecomposable decompositions of modules over domestic canonical algebras, Colloquium Math., 111 (2008), 221-282. Joint work with P. Dowbor. (PDF 600kB).
  17. The multiplicity problem for indecomposable decompositions of modules over a finite dimensional algebra. Algorithms and a computer algebra approach, Colloquium Math., 107 (2007), 221-261. Joint work with P. Dowbor. (PDF 433kB).

Conference postproceedings articles (reviewed)

  1. Effective nondeterministic positive definiteness test for unidiagonal integral matrices, 18th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing (Timisoara, Romania, 24-27 September 2016), Proc. SYNASC 2016, IEEE Computer Society CPS, 2016, 65-71.
  2. Experiences in symbolic computations for matrix problems, 14th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing (Timisoara, Romania, 26-29 September 2012), Proc. SYNASC 2012, IEEE Computer Society CPS, 2012, 39-44. Joint work with S. Kasjan.

Other

  1. The dimensions of the homomorphism spaces to indecomposable modules over the four subspace algebra, e-print (2012): arXiv:1207.2081v1 [math.RT]
  2. An algorithmic approach to the isomorphism problem for representations of A_{p,q}-algebras, Rocznik Naukowy WSIiE TWP w Olsztynie, 2 (2008), 73-83. Joint work with P. Dowbor.

Valid XHTML 1.0 Strict

E-mail: amroz@mat.umk.pl
Last updated on: 10 February 2017.